# SDR ABXA9700311

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Door  Jamb
- Part number: 59174637
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE AFT PRESSURE BULKHEAD LT VENTRAL DOOR JAMB CORNER WAS FOUND CRACKED BEYOND A PREVIOUS STOP DRILL.  REPAIRED IAW REA D953-17172SB.
